# SDR RJEY2019052200004

- Difficulty date: May 17, 2019
- Submitted: May 28, 2019
- Operation: Air carrier
- Filed by: Aeroman, repair station RJEY598H
- Aircraft: N307NV
- Make and model: Airbus A319-112
- Aircraft serial: 02427
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: D53112751202
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INDICATION ON FRAME 16 JOGGLE AREA ON OPEN FASTENER HOLE "B" LT SIDE AT FWD GALLEY AREA.
